Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Facing erection problems. Taking insulin twice in a day. History of diabetes. Treatment?

Hi Doctor, I am a dibetic patient and for last 5 years taking insulin 50 in the morning 50 in the evening.My wt is 85kgs and ht is 170 cms. My age is 50.Sugar level is controlled by this amount of insulin.For the last one year i am facing errection problem and because of this I am so disappointed.How can I overcome this problem Thank you
Asked On : Wed, 2 Jan 2013
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Erectile dysfunction ( ED ) is a very common problem with diabetics.
The causes of ED in a diabetic are complex and occur due to impairment of nerve,blood vessels or muscle function.
For proper erection you require healthy nerves and blood vessels along with male hormones and desire for sexual stimulation.
In diabetics,even if proper sexual desire and male hormones are present,ED can be there because diabetes damage nerves and blood vessels.
Diabetics can therefore take drugs like VIAGRA or CIALIS but after consulting your doctor because these drugs can have dangerous interactions with heart medicines and diabetics generally have problem with their heart.
please talk to your doctor to determine what is best for you.
You may require the assistance of a urologist in such a scenario.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Sexologist Dr. Ambekar's  Response
Dear instantfab, 5o plus diabetic , obesity , all contribute to ED. the very first thing to consider is weight reduction, will help to control your diabetes plus will reduce your insulin dose, DISCUSS WITH YOUR DIABETOLOGIST OR CONSULT SEXOLOGIST WITH CONSENT OF YOUR DOC, common problem in diabetics to face ED but manageable not to get much stress, because your stress will again contribute to ED. IF TAKING ALCOHOL QUITE.
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor